RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 104(146), Number 3(11), Pages 341–370 (Mi msb2944)  

This article is cited in 3 scientific papers (total in 5 papers)

Holomorphic functions with positive imaginary part in the future tube. IV

V. S. Vladimirov


Abstract: The author obtains necessary and sufficient conditions on the growth indicatrix under which an integral representation holds for holomorphic functions with nonnegative imaginary part in the future tube.
Bibliography: 15 titles.

Full text: PDF file (2102 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 33:3, 301–325

Bibliographic databases:

Document Type: Article
UDC: 517.535.4
MSC: Primary 32A25; Secondary 32A07
Received: 20.05.1977

Citation: V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. IV”, Mat. Sb. (N.S.), 104(146):3(11) (1977), 341–370; Math. USSR-Sb., 33:3 (1977), 301–325

Citation in format AMSBIB
\Bibitem{Vla77}
\by V.~S.~Vladimirov
\paper Holomorphic functions with positive imaginary part in the future tube.~IV
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 104(146)
\issue 3(11)
\pages 341--370
\mathnet{http://mi.mathnet.ru/msb2944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481067}
\zmath{https://zbmath.org/?q=an:0383.32001|0399.32002}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 33
\issue 3
\pages 301--325
\crossref{https://doi.org/10.1070/SM1977v033n03ABEH002426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GS82800001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2944
  • http://mi.mathnet.ru/eng/msb/v146/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Eschmeier J., Patton L., Putinar M., “Caratheodory-Fejer Interpolation on Polydisks”, Math. Res. Lett., 7:1 (2000), 25–34  mathscinet  zmath  isi
    3. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    4. Bavrin I., “Sharp Estimates in Classes of Schur and Caratheodory Functions”, Dokl. Math., 70:3 (2004), 908–910  mathscinet  isi
    5. Bavrin I.I., “Sharp estimates in the classes of Schur, Carathéodory, and Borel functions”, Dokl. Math., 79:3 (2009), 418–420  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:138
    Full text:38
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019